# SDR UIEA2019072604859

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,547 hours, 19,892 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0427
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE GEN OFF EICAS MESSAGE DISPLAYED WITH GEN CONTROL LIGHT ILLUMINATED. GEN CONTROL LIGHT WOULD NOT RESET. ( PERFORMED BITE IAW FIM 24-20 FT 801. PLACED RT IDG ON DEFERRAL DDG 24-00-04-01, CAT 'B', DMI 115342. PLACARDS INSTALLED.    LP 1086197 - M4:  REMOVED AND REPLACED #2 ENG IDG IAW AMM 24-11-01. OPS CHECK GOOD IAW AMM 24-11-00. THIS ACTION CLOSES DMI 115342. PLACARDS REMOVED. ETOPS STATUS REINSTATED. )
